# SDR 96ZZZM14

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sw Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BYH - NO GREEN LIGHT FOR LEFT MAIN LANDING GEAR ON LANDING.  FOUND BROKEN WIRE AT LEFT MAIN GEAR SWITCH.  REPAIRED WIRE, OPS CHECKS GOOD ON GROUND.  (M)
